# SDR AALA20011314

- Difficulty date: June 26, 2001
- Submitted: August 1, 2001
- Operation: Air carrier
- Aircraft: N869AA
- Make and model: Boeing 727223
- Aircraft serial: 21374
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Condition: Cracked
- Location: Fs 1183
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CRACK, AFT FACE OF FS 1183 PRESSURE BULKHEAD IN TAIL SKID WELL.  STOP DRILLED CRACK AND INSTALLED DOUBLER PER SRM 53-10-2.  (M)
